MathSciNet Relay Station
MathSciNet bibliographic data
MR2215782 35J40 (35A08 35B60 35J67)
Agranovsky, Mark L.; Narayanan, E. K. Isotopic families of contact manifolds for elliptic PDE. Proc. Amer. Math. Soc. 134 (2006), no. 7, 2117–2123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement